RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1983, Volume 121, Pages 62–82 (Mi znsl4022)  

An asymptotic expansion for the number of solutions of the Hilbert–Kamke diophantine system

M. I. Israilov


Full text: PDF file (682 kB)

Bibliographic databases:

Document Type: Article
UDC: 511.34

Citation: M. I. Israilov, “An asymptotic expansion for the number of solutions of the Hilbert–Kamke diophantine system”, Studies in number theory. Part 8, Zap. Nauchn. Sem. LOMI, 121, "Nauka", Leningrad. Otdel., Leningrad, 1983, 62–82

Citation in format AMSBIB
\Bibitem{Isr83}
\by M.~I.~Israilov
\paper An asymptotic expansion for the number of solutions of the Hilbert--Kamke diophantine system
\inbook Studies in number theory. Part~8
\serial Zap. Nauchn. Sem. LOMI
\yr 1983
\vol 121
\pages 62--82
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl4022}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=711374}
\zmath{https://zbmath.org/?q=an:0528.10030}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4022
  • http://mi.mathnet.ru/eng/znsl/v121/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:37
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019